# SDR HNAA0300005

- Difficulty date: January 15, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 22,738 hours, 24,635 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 22,738 hours, 24,635 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE TORQUE AND PROP SPEED BEGAN TO FLUX WITH PROP SPEED AT 900 RPM.  AIRCRAFT RETURNED TO FIELD.  REPLACED SWITCH 6141-S3.
